Accessibility navigation


Equilibrium Glauber dynamics of continuous particle systems as a scaling limit of Kawasaki dynamics

Finkelshtein, D., Kondratiev, Y. and Lytvynov, E. (2007) Equilibrium Glauber dynamics of continuous particle systems as a scaling limit of Kawasaki dynamics. Random Operators and Stochastic Equations, 15 (2). pp. 105-126. ISSN 0926-6364

Full text not archived in this repository.

To link to this article DOI: 10.1515/rose.2007.007


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:910
Publisher:Walter de Gruyter GmbH & Co. KG

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation